Weak product decompositions and Hankel operators on vector-valued Bergman spaces

Constantin, Olivia (2008) Weak product decompositions and Hankel operators on vector-valued Bergman spaces. Journal of Operator Theory, 59 (1). pp. 157-178. ISSN 1841-7744. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://www.theta.ro/jot/archive/2008-059-001/index...

Abstract

We obtain some weak product decomposition theorems, which represent the Bergman space analogues to Sarason's theorem for operatorvalued Hardy spaces, respectively, to the Ferguson-Lacey theorem for Hardy spaces on product domains. We also characterize the compact little Hankel operators on vector-valued Bergman spaces.

Item Type: Article
Uncontrolled keywords: Compact hankel operator; Vector-valued Bergman space; Weak product decomposition
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 05 Oct 2012 11:26
Last Modified: 28 Jan 2013 11:17
Resource URI: https://kar.kent.ac.uk/id/eprint/31295 (The current URI for this page, for reference purposes)
  • Depositors only (login required):